# SDR ASAA2014061808267

- Difficulty date: June 18, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 24,757 hours, 7,683 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12498
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 24,775 hours, 7,691 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL LT "PACK " LIGHT ILLUMINATES.  EXTINGUISHES DURING RESET.  ACFT GROUNDED. REPLACED LT RAM AIR INLET ACTUATOR REF AMM TASK 21-51-21, OPS CHECK NORMAL REF AMM TASK 21-61-00-700-806-002.
